# SDR CALA2025091508873

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 45,290 hours, 16,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 28-34 INOP REMOVED AND REPLACED BATTERY PACK ON M1898 IN CEILING PANEL AT ROW 28 REF MM 33-51-06. OPS CHECKS GOOD
